American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Sergey Bezuglyi and David Handelman. Measures on Cantor sets: The good, the ugly, the bad. Trans. Amer. Math. Soc. 366 (2014) 6247-6311.
Abstract, references, and article information   
View Article: PDF

[2] David Handelman. Simple archimedean dimension groups. Proc. Amer. Math. Soc. 141 (2013) 3787-3792.
Abstract, references, and article information   
View Article: PDF

[3] J.-B. Bru and W. de Siqueira Pedra. Non--cooperative equilibria of Fermi systems with long range interactions. Memoirs of the AMS 224 (2013)
Book volume table of contents   

[4] Pavel Ludvík and Jiří Spurný. Isomorphisms of spaces of continuous affine functions on compact convex sets with Lindelöf boundaries. Proc. Amer. Math. Soc. 139 (2011) 1099-1104. MR 2745661.
Abstract, references, and article information   
View Article: PDF

[5] Kenneth R. Goodearl. Affine continuous functions on state spaces. Math. Surveys Monogr. 20 (2010) 207-216.
Book volume table of contents   
View Article: PDF

[6] Kenneth R. Goodearl. Choquet simplices. Math. Surveys Monogr. 20 (2010) 153-165.
Book volume table of contents   
View Article: PDF

[7] Kenneth R. Goodearl. Metric completions. Math. Surveys Monogr. 20 (2010) 188-206.
Book volume table of contents   
View Article: PDF

[8] Kenneth R. Goodearl. Representation by affine continuous functions. Math. Surveys Monogr. 20 (2010) 113-125.
Book volume table of contents   
View Article: PDF

[9] Kenneth R. Goodearl. Affine continuous functions on Choquet simplices. Math. Surveys Monogr. 20 (2010) 166-187.
Book volume table of contents   
View Article: PDF

[10] Kenneth R. Goodearl. Dimension groups. Math. Surveys Monogr. 20 (2010) 44-59.
Book volume table of contents   
View Article: PDF

[11] Kenneth R. Goodearl. Basic notions. Math. Surveys Monogr. 20 (2010) 1-21.
Book volume table of contents   
View Article: PDF

[12] Kenneth R. Goodearl. Interpolation. Math. Surveys Monogr. 20 (2010) 22-43.
Book volume table of contents   
View Article: PDF

[13] Kenneth R. Goodearl. Norm-completeness. Math. Surveys Monogr. 20 (2010) 236-262.
Book volume table of contents   
View Article: PDF

[14] Kenneth R. Goodearl. Partially Ordered Abelian Groups with Interpolation. Math. Surveys Monogr. 20 (2010) MR MR845783.
Book volume table of contents   

[15] Kenneth R. Goodearl. Simple dimension groups. Math. Surveys Monogr. 20 (2010) 217-235.
Book volume table of contents   
View Article: PDF

[16] Kenneth R. Goodearl. Extensions of dimension groups. Math. Surveys Monogr. 20 (2010) 285-308.
Book volume table of contents   
View Article: PDF

[17] Kenneth R. Goodearl. Compact convex sets. Math. Surveys Monogr. 20 (2010) 73-93.
Book volume table of contents   
View Article: PDF

[18] Kenneth R. Goodearl. Dedekind $\sigma $-completeness. Math. Surveys Monogr. 20 (2010) 141-152.
Book volume table of contents   
View Article: PDF

[19] Kenneth R. Goodearl. Countable interpolation and monotone $\sigma $-completeness. Math. Surveys Monogr. 20 (2010) 263-284.
Book volume table of contents   
View Article: PDF

[20] Kenneth R. Goodearl. States. Math. Surveys Monogr. 20 (2010) 60-72.
Book volume table of contents   
View Article: PDF

[21] Kenneth R. Goodearl. State spaces. Math. Surveys Monogr. 20 (2010) 94-112.
Book volume table of contents   
View Article: PDF

[22] Kenneth R. Goodearl. General comparability. Math. Surveys Monogr. 20 (2010) 126-140.
Book volume table of contents   
View Article: PDF

[23] Jirí Spurny. Baire classes of Banach spaces and strongly affine functions. Trans. Amer. Math. Soc. 362 (2010) 1659-1680. MR 2563744.
Abstract, references, and article information   
View Article: PDF

[24] Stoyu Barov and Jan J. Dijkstra. On closed sets with convex projections under somewhere dense sets of directions. Proc. Amer. Math. Soc. 137 (2009) 2425-2435. MR 2495278.
Abstract, references, and article information   
View Article: PDF

[25] Oliver Jenkinson. Optimization and majorization of invariant measures. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 1-12. MR 2285761.
Abstract, references, and article information   
View Article: PDF

[26] Jirí Spurny. The weak Dirichlet problem for Baire functions. Proc. Amer. Math. Soc. 134 (2006) 3153-3157. MR 2231897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kersti Kivisoo and Eve Oja. Extension of Simons' inequality. Proc. Amer. Math. Soc. 133 (2005) 3485-3496. MR 2163583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Corran Webster and Soren Winkler. The Krein-Milman theorem in operator convexity. Trans. Amer. Math. Soc. 351 (1999) 307-322. MR 1615970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kunquan Lan and Jeffrey Webb. New fixed point theorems for a family of mappings and applications to problems on sets with convex sections. Proc. Amer. Math. Soc. 126 (1998) 1127-1132. MR 1451816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Walter Roth. Integral type linear functionals on ordered cones. Trans. Amer. Math. Soc. 348 (1996) 5065-5085. MR 1401784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2